... Monistat and the offbrand kind I guess you would call it. The discharge went away and there was a little itch but that went away as well but than the itch came back and I feel like I can feel a rash in the lower part kind of on my butt. I use baby rash cream and it seems to help it for throughout the day until that night. My vagina also feels inflamed. I haven't checked to see if it actually is or is not but I just have a feel as if it is. Help?
Vaginal Yeast Infection - So I had a yeast infection and took 2 different kinds of medicine for it.?
- 10 Feb 2015 by ohthatsasecret
- 10 Feb 2015
- monistat, rheumatoid arthritis, infections, vaginal yeast infection, discharge, medicine, yeast infection, infection, vagina
Added 10 Feb 2015:
I'm nor sexually active in any kind of way. I am still a virgin.
Are you sexually active? I'm not trying to be nosy just figure out what the possibilities are. If you are feeling some bumps it could be something besides yeast and if you're feeling inflammed that could be part too. Can you check with a mirror where you have good lighting? Many times there can be several different types of infection when you have a yeast infection. Only seeing a dr and having testing done will tell you exactly what it is and the dr would know how to treat it.
There are quite a few different infections some are sexually transmitted some aren't.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2014 • 1 answer
Posted 30 Jan 2015 • 1 answer
When I woke up to use the bathroom this morning after taking monistat 3 for the first time a lot of?
Posted 3 Jun 2015 • 1 answer
Posted 26 Nov 2015 • 1 answer
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers